I have been taking Yaz for three weeks now and I feel awful. I am trying to decide if I should continue taking it or stop. My Dr. put me on Yaz to help prevent hormonal issues and painful periods. I am 46.
I just had to respond to this question. I was on yaz and so many others also. I was going crazy. I’m mean for example. I got a red light one day and I was so pissed. I just started crying so hard. People where staring at me. I decided to go off them. I got married and wanted a baby, so I had one. Then I knew for sure no more right now! I got on the nuva ring. I love it! I don’t even know its there. I replace it every four weeks. I even skip a cycle. It’s great. Look into it.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2012 • 1 answer
Posted 25 Feb 2014 • 2 answers
Posted 16 Dec 2015 • 1 answer
Posted 12 Mar 2016 • 0 answers
Posted 26 Jul 2016 • 1 answer